# SDR HEEA079026

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,404 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 4596
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LIGHT INOPERATIVE. SCRAPPED LOCALLY.
